Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Smooth Banach algebras


Author: I. N. Spatz
Journal: Proc. Amer. Math. Soc. 22 (1969), 328-329
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0244765-3
MathSciNet review: 0244765
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall and J. Duncan, Dually irreducible representations of Banach algebras, Yale Univ., New Haven, Conn., 1967, p. 18. MR 0232209 (38:535)
  • [2] L. Ingelstam, Hilbert algebras with identity, Bull. Amer. Math. Soc. 69 (1963), 191-194. MR 0154145 (27:4096)
  • [3] G. Koethe, Topologische Lineare Räume, Springer-Verlag, Berlin, 1960, pp. 351-352.
  • [4] M. F. Smiley, Real Hilbert algebras with identity, Proc. Amer. Math. Soc. 16 (1965), 440-441. MR 0176316 (31:591)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244765-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society